# SDR 95ZZZX4111

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 29.54
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - C/W E.O. E95/005/653.  ORIGINAL ISSUE ON LT AND RT FRAME 29 STRINGERS AT STA 25.94 FOUND DAMAGED.  REPAIRED RT FRAME 29 STRINGER AT STA 29.54 IAW E.O. E95/005/653.  ORIGINAL ISSUE.  REPAIRED LT FRAME 29 STRINGER AT STA 25.94 IAW E.O. E95/005/653.  ORIGINAL ISSUE AND AVRO FAX NR DJR/RJ0592-95.
